Anderson localization for Schrödinger operators on Z^{2}with quasi-periodic potential

Jean Bourgain Institute for Advanced Study, Olden Lane, Princeton, NJ, USA Michael Goldstein Institute for Advanced Study, Olden Lane, Princeton, NJ, USA Wilhelm Schlag Division of Astronomy, Mathematics, and Physics, 253-37 Caltech, Pasadena, CA, USA

TBD mathscidoc:1701.331911

Acta Mathematica, 188, (1), 41-86, 2000.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:39 uploaded by actaadmin ] [ 142 downloads ] [ 0 comments ]
@inproceedings{jean2000anderson,
  title={Anderson localization for Schrödinger operators on Z^{2}with quasi-periodic potential},
  author={Jean Bourgain, Michael Goldstein, and Wilhelm Schlag},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203339757289620},
  booktitle={Acta Mathematica},
  volume={188},
  number={1},
  pages={41-86},
  year={2000},
}
Jean Bourgain, Michael Goldstein, and Wilhelm Schlag. Anderson localization for Schrödinger operators on Z^{2}with quasi-periodic potential. 2000. Vol. 188. In Acta Mathematica. pp.41-86. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203339757289620.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved